# SDR CALA2023022400547

- Difficulty date: February 24, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 100,133 hours, 13,372 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Part number: 8102099
- Condition: Failed
- Location: Lh Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALL CREW REST SMOKE DET WENT OFF DUE TO PACKS . L/H ACM SEIZED, FAILED TORQUE CHECK, REF FIM 21-52 TASK 818.REMOVED ACM L PER AMM 21-52-02 COMPLETED INSTALLATION OF ACM IN REF TO AMM 21-52-02-400-801 UP TO ITEM J, ACM INSTALLATION TEST PASSED AND CONDENSER TEST ACCEPTABLE
